# SDR GCHR0000016

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176PA
- Make and model: Bell 407
- Aircraft serial: 53160
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 406040320101
- Condition: Worn
- Location: Cooler Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT IS DIMENSION UNDER MINIMUM.  PRODUCT ENGINEERING RECOMMENDS REPLACE SHAFT WITH 407-040-316-101 ADAPTER.  (X)
